See Alike in...

Alike App

Browser

sadie501st

50d

ever since i started taking medication for my OCD, i've been almost unable to eat, constant nausea, headaches and lightheadedness. im so tired of this i wanted to feel better not worse. anyone else experiencing this?

☝ This content is generated by our users and it is not a substitute for professional medical advice. Please consult with your physician before making any medical decision

Thank you! Your submission has been received!
Oops! Something went wrong while submitting the form.

Want to chat or share? Download the Alike app now and get complete access to Alike.health's unique features.

Alike health

Based on the shared experiences, some individuals have reported similar symptoms such as nausea, loss of appetite, and lightheadedness after starting medication for OCD. One person mentioned feeling sick all the time after switching to a new antidepressant, unable to eat without getting nauseous or throwing up. Another individual shared that they experienced loss of appetite when they first started taking their medication, but this side effect eventually subsided.

Find people who are
experiencing a similar
medical reality

100% Free
100%
Free

Download Alike for the full experience

JOIN

View All

Bupropion

night sweats

paranoid

Valium

sertraline

palpitations

Anxiety (Including GAD)

Depression

palpitations

Depression

Valium

Bupropion